# SDR F3LA200200105

- Difficulty date: March 1, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 26,525 hours, 20,368 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: U26B
- Part serial: C1920
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK.  FLIGHT CREW REPORTED RUDDER WOULD NOT CENTER AFTER START UP AND TAXI.  REPLACED RUDDER TRIM ACTUATOR AND CHECKED OKAY.
